# SDR SWAA2022011259761

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-07; PASSENGER CABIN FLOOR PANEL 231XF HAS PULLED FACE SHEET PLIES; MRK'D. ; / [01] VERIFIED PANEL 231XF TO HAVE DAMAGE TO LOWER SURFACE. PANEL IS WITHIN LIMITS AND REPAIRABLE I/A/W BOEING 737-800 SRM 53-00-50-2R-0 (REPAIR-1) & SRM 53-00-50-2R-1 STEP(3A) WITH TAP TEST GOOD.; [02] CLEANED & PREPPED PANEL 231XF FOR FIBERGLASS (A10273) & RESIN (A108753) I/A/W BOEING 737-800 SRM 53-00-50-2R-1 STEP(3C;3J;3K); [03] STEPS 1 AND 2 OK. OK TO BOND.   REPAIRED PANEL 231XF I/A/W BOEING 737-800 SRM 53-00-50-2R-0 & SRM 53-00-50-2R-1.
